American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Xiangrong Zhu. Bubble tree for approximate harmonic maps. Proc. Amer. Math. Soc. 142 (2014) 2849-2857.
Abstract, references, and article information   
View Article: PDF

[2] Faen Wu and Xinnuan Zhao. Non-existence of quadratic harmonic maps of $S^{4}$ into $S^{5}$ or $S^{6}$. Proc. Amer. Math. Soc. 141 (2013) 1083-1091.
Abstract, references, and article information   
View Article: PDF

[3] Shun Maeta. $k$-harmonic maps into a Riemannian manifold with constant sectional curvature. Proc. Amer. Math. Soc. 140 (2012) 1835-1847. MR 2869168.
Abstract, references, and article information   
View Article: PDF

[4] Kazuyuki Hasegawa. Surfaces in four-dimensional hyperkähler manifolds whose twistor lifts are harmonic sections. Proc. Amer. Math. Soc. 139 (2011) 309-317. MR 2729093.
Abstract, references, and article information   
View Article: PDF

[5] Tao Huang and Changyou Wang. Notes on the regularity of harmonic map systems. Proc. Amer. Math. Soc. 138 (2010) 2015-2023. MR 2596037.
Abstract, references, and article information   
View Article: PDF

[6] Gregory C. Verchota. Harmonic homeomorphisms of the closed disc to itself need be in $W^{1,p}$, $p<2$, but not $W^{1,2}$. Proc. Amer. Math. Soc. 135 (2007) 891-894. MR 2262887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hsu Deliang. An approach to the regularity for stable-stationary harmonic maps. Proc. Amer. Math. Soc. 133 (2005) 2805-2812. MR 2146230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daisuke Hirata. Blowup for $u_t = \Delta u + |\nabla u|^2 u$ from $\mathbb{R}^n$ into $\mathbb{R}^m$. Proc. Amer. Math. Soc. 133 (2005) 1823-1827. MR 2120283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Guowu Yao. Convergence of harmonic maps on the Poincaré disk. Proc. Amer. Math. Soc. 132 (2004) 2483-2493. MR 2052429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andreas Gastel. On the harmonic Hopf construction. Proc. Amer. Math. Soc. 132 (2004) 607-615. MR 2022387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Guowu Yao. $\overline{\partial }$-energy integral and harmonic mappings. Proc. Amer. Math. Soc. 131 (2003) 2271-2277. MR 1963777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lei Ni. A Bernstein type theorem for minimal volume preserving maps. Proc. Amer. Math. Soc. 130 (2002) 1207-1210. MR 1873798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert S. Strichartz. Harmonic mappings of the Sierpinski gasket to the circle. Proc. Amer. Math. Soc. 130 (2002) 805-817. MR 1866036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Greco. A bifurcation result for harmonic maps from an annulus to $S^2$ with not symmetric boundary data. Proc. Amer. Math. Soc. 129 (2001) 1199-1206. MR 1709752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tom Y. H. Wan. A note on non-univalent harmonic maps between surfaces. Proc. Amer. Math. Soc. 129 (2001) 567-572. MR 1800239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. Anic, V. Markovic and M. Mateljevic. Uniformly bounded maximal $\varphi$-disks, Bers space and harmonic maps. Proc. Amer. Math. Soc. 128 (2000) 2947-2956. MR 1664317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harold Donnelly. Harmonic maps with noncontact boundary values. Proc. Amer. Math. Soc. 127 (1999) 1231-1241. MR 1473662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kensho Takegoshi. A maximum principle for $P$-harmonic maps with $L^q$ finite energy. Proc. Amer. Math. Soc. 126 (1998) 3749-3753. MR 1469437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Luen-fai Tam. A note on harmonic forms on complete manifolds. Proc. Amer. Math. Soc. 126 (1998) 3097-3108. MR 1459152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Motoko Kotani. Harmonic 2-spheres with $r$ pairs of extra eigenfunctions. Proc. Amer. Math. Soc. 125 (1997) 2083-2092. MR 1372035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Seiichi Udagawa. Harmonic tori in quaternionic projective 3-spaces. Proc. Amer. Math. Soc. 125 (1997) 275-285. MR 1353402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jingyi Chen. A boundary value problem for Hermitian harmonic maps and applications. Proc. Amer. Math. Soc. 124 (1996) 2853-2862. MR 1301014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chiung-Jue Sung, Luen-fai Tam and Jiaping Wang. Bounded harmonic maps on a class of manifolds. Proc. Amer. Math. Soc. 124 (1996) 2241-2248. MR 1307567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shiu-Yuen Cheng, Luen-Fai Tam and Tom Y.-H. Wan. Harmonic maps with finite total energy. Proc. Amer. Math. Soc. 124 (1996) 275-284. MR 1307503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James Eells and Paul Yiu. Polynomial harmonic morphisms between Euclidean spheres . Proc. Amer. Math. Soc. 123 (1995) 2921-2925. MR 1273489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Motoko Kotani. Connectedness of the space of minimal $2$-spheres in $S\sp {2m}(1)$ . Proc. Amer. Math. Soc. 120 (1994) 803-810. MR 1169040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Antonios D. Melas. An example of a harmonic map between Euclidean balls . Proc. Amer. Math. Soc. 117 (1993) 857-859. MR 1112497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] François Labourie. Existence d'applications harmoniques tordues \`a valeurs dans les vari\'et\'es \`a courbure n\'egative . Proc. Amer. Math. Soc. 111 (1991) 877-882. MR 1049845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chi-Ming Yau. Pseudoholomorphicity of closed minimal surfaces in constantly curved $4$-spaces . Proc. Amer. Math. Soc. 110 (1990) 1027-1032. MR 1030738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2